# SDR USAA2011080800003

- Difficulty date: August 7, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 8,406 hours, 1,122 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MUC - DOOR 4R DOOR PRESSURE LOW.  MAINTENANCE SERVICED TO CORRECT PRESSURE.
